# SDR AALA202109132075

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 20,987 hours, 2,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SHORTLY AFTER REACHING CRUISE ALTITUDE ALL CABIN EMERGENCY LIGHTS CAME ON. ALL ATTEMPTS TO TURN THEM OFF WERE UNSUCCESSFUL. LIGHTS CYCLED OFF/ON FOR REMAINDER OF FLIGHT. EICAS MESSAGE: EMERGENCY LIGHTS. REPLACED P081 ATTENDANT SWITCH PANEL (AALA202109136073) AND WINDOW HEAT/EMERGENCY LIGHTS MODULE (AALA202109132075) IAW 33-22-06-01A-720AA AND AMM 30-41-02-009-720A-A.
